Testosterone therapy side effects

Common Questions and Answers about Testosterone therapy side effects

androgel

486867 tn?1307139011 Ask about Nolvadex it is stronger and might not have the same side effects. What was his testosterone level? Were you guys able to get pregnant ever? My level was 379 and I am worried. I saw an endocrinologist and am awaiting a more complete retest of my hormones. I actually got my wife pregnant last year but she miscarried. I don't mean to be nosy, but I might be in a similar situation soon.
Avatar m tn Some sites even stated I should have been on HCG during my therapy to reduce the side effects of shrinking testicles, which I have experienced. HCG is supposed to reverse this so I'm wondering if this is what I need, or just another supplement I can buy to help me feel better and energetic again. My doctor has given me no suggestions or recommendations so ANY help is much appreciated!!!
Avatar m tn Usually there are no adverse effects to stopping testosterone therapy. However, it would have been useful if you had told us the name of the testosterone injections you were receiving.
Avatar n tn Getting on the Testosterone therapy has many cautions and seems a bit intimidating...both from a side effects standpoint, and from a long term, life long need perspective. Any experiences out there with this issue post-tx? Hey Jim, are you still around eyeballing this place from time to time? Copyman?? any others that have had direct experience with the low T???
Avatar n tn You need a trial of testosterone replacement therapy. It does not matter what your testosterone "levels" as this tells you nothing.
Avatar m tn Testosterone injection can alter cholesterol levels, liver function tests, can cause gynaecomastia and some in unusual symptoms, such as numbness, tingling sensation, loss of appetite, increased thirst, and male patterned baldness. Testosterone if taken in therapeutic doses rarely causes side effects. You should not increase your dose or take this more often than directed. It is best to discuss your concerns with your attending physician since he knows your medical history best.
Avatar n tn Hi there, Thank you for writing to us here, though I am sorry that you are struggling with side effects from the result of breast cancer medication. I am also a breast cancer survivor, however as I am triple negative, the hormonal drugs are not effective for me so unfortunately I cant speak from experience. However, that doesn't mean that I cant find out some interesting information for you in relation to libido and Arimidex.
Avatar m tn I’m on testosterone replacement therapy since August of 2009 but I’m afraid of the possible side effects like prostate problem. My question, is it possible if I decide to discontinue my testosterone replacement therapy? I really need your opinion.
Avatar m tn Being that I am only 25 years old I should be in the upper third level of 190-1037 so probably around 700 or 800. Low testosterone has lots of effects like fatigue and weight gain. It can also make it harder to lose weight. So my metabolism may not be the most important thing right now.
Avatar m tn Hello, You can consult a urologist and get prescribed testosterone replacement therapy. Testosterone replacement therapy can be prescribed as an intramuscular injection usually given on a biweekly basis, as a patch or gel placed on the skin, or as putty that is applied to the gums of the mouth. Please do not try test freak as it is not without side effects. I hope it helps. Take care and regards.
484508 tn?1290010544 So, supplementation with testosterone might help you. Side effects of testosterone therapy if done in excess can lead to neoplasm’s in the genital organs, gonads. Kindly consult an endocrinologist in this regard. Take care.
Avatar m tn Yes I have medication side effects that are in clinical study myself that are neurological but they are researching them and understanding what they are and I am working with them. Bipolar disorder is a specific psychiatric disability. It would not be caused by medications but they could cause mood disruptions.
Avatar m tn The parenterally administered AS seem to have less serious effects on the liver. Testosterone cypionate, testosterone enanthate and other injectable anabolic steroids seem to have little adverse effects on the liver. However, lesions of the liver have been reported after parenteral nortestosterone administration, and also occasionally after injection of testosterone esters. The influence of AS on liver function has been studied extensively.
Avatar m tn Hello, You should not take the testosterone injections unless and until the levels of testosterone has been found to be low. Testosterone injections has many side effects and these include cholesterol levels alteration, cognitive and behavior changes, numbness, tingling sensation, loss of appetite, increased thirst, male patterned baldness, and breast swelling in men.
Avatar m tn Going on to therapy could be only a band aid. You need to rule out other causes of your low testosterone before going on therapy. I heard for the gel it is about 350 a month. If you decide not to listen to me I heard that the injections are cheaper and more effective. Going onto therapy eliminates your bodies natural production of testosterone and it might not fully return if you decide to come off of it.
Avatar f tn With men, the issue of concern is testosterone deficiency, while with women the concern is excess testosterone production. So no problem indicated there. Not sure why the doctor ran the FSH test for you at age 73. There is room to increase your thyroid med but in the absence of other symptoms I'd be hard pressed to say that an increase is what you need. By the way, what dosage of Armour are you taking daily?
Avatar m tn Hi sorry hormone therapy will not help at all , there are no pills or cream to make your penis any bigger , take care ,
Avatar f tn Hi Munk, Google all your meds side effects, and see if any of the them have ED problems, but could be your back pain meds doing the worst for you and pushing down your libido.
Avatar m tn Ok, a bit youg but give DHEA a try, but please read up about it before you go on it as it can have some funny side effects with some people, this will boost you up all round your sexual levals, start low 25mg day and work it up to what you think is best for you, you can also back this up with Tribulus again it covers most of the same things, but DHEA is a hormon booster, they are both over the counter things to buy or you can get them from PP or amazon.
484508 tn?1290010544 I had been on Androgel for low testosterone, but it did nothing, so I started testosterone therapy replacement using pellets, a newer procedure. I am 65. After 7 days, I was hit with overwhelming anxiety, panic, the yawns. Today it is a bit better- Today is day 8. I had no idea that testosterone replacement could cause anxiety. I took the stuff because I had anxiety, that Celexa had done a tremendous job of helping. I had to take a Klonopin last night because I was so anxious.
Avatar m tn Insomnia and brain fog seem to be incredibly rare (in fact almost undocumented) side effects of TRT. Has anyone else experienced either of these things while on the treatment, and if so, is it anything I should be worried about? Could this waking up in the middle of the night constantly be linked in any way to ‘sleep apnea’? (I doubt this is the case as I am certainly not overweight and have never woken up and struggled to breathe, but I just thought I would make sure).
Avatar m tn The cause of low testosterone has to be found out and treated. The various causes include side effects of drugs, testicular dysfunction, and raised adrenal hormone cortisol. Problems such as chronic illness (mumps in childhood which damaged testis), aging (not in your case), starvation, head injury, surgeries in testicular area, cancers, infections, and alcoholism are also among the causes of low testosterone levels. Chronic use of steroids can cause a decrease in testosterone level.
Avatar n tn I know that I will probably most likely need something to even me out and I understand that bio-identical hormones, balance between estrogen/progesterone/testosterone, and side effects are major issues with this. Have you found certain tactics helpful to you since your surgery? Hope this note finds you well. Thanks!
1139187 tn?1355706647 AJ99, has your bone density gotten any better? What were your side effects from the pump? I tried it about 6 months ago, made it about 30 days on the stuff. It made me very irritable, cranky, and my boys ached from high holy hell every day. how long did you do your 2 to 3, then 3-4?